Follow
Lihe Wang
Lihe Wang
Verified email at uiowa.edu - Homepage
Title
Cited by
Cited by
Year
Curvature-driven flows: a variational approach
F Almgren, JE Taylor, L Wang
SIAM Journal on Control and Optimization 31 (2), 387-438, 1993
4941993
On the regularity theory of fully nonlinear parabolic equations
L Wang
New York University, 1989
3731989
Elliptic equations with BMO coefficients in Reifenberg domains
SS Byun, L Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
3082004
On the regularity theory of fully nonlinear parabolic equations: II
L Wang
Communications on pure and applied mathematics 45 (2), 141-178, 1992
2741992
A geometric approach to the Calderón-Zygmund estimates
LH Wang
Acta Mathematica Sinica 19, 381-396, 2003
1652003
Homogenization of fully nonlinear, uniformly elliptic and parabolic partial differential equations in stationary ergodic media
LA Caffarelli, PE Souganidis, L Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
1642005
A regularity theory of biharmonic maps
SYA Chang, L Wang, PC Yang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
1521999
Capturing the behavior of bubbles and drops using the variational level set approach
HK Zhao, B Merriman, S Osher, L Wang
Journal of Computational Physics 143 (2), 495-518, 1998
1101998
LARGE-TIME BEHAVIOR OF A PARABOLIC-PARABOLIC CHEMOTAXIS MODEL WITH LOGARITHMIC SENSITIVITY IN ONE DIMENSION.
Y Tao, L Wang, ZA Wang
Discrete & Continuous Dynamical Systems-Series B 18 (3), 2013
872013
Nonlinear elliptic equations with BMO coefficients in Reifenberg domains
SS Byun, L Wang, S Zhou
Journal of functional analysis 250 (1), 167-196, 2007
872007
Elliptic equations with BMO nonlinearity in Reifenberg domains
SS Byun, L Wang
Advances in Mathematics 219 (6), 1937-1971, 2008
802008
Mathematical existence of crystal growth with Gibbs-Thomson curvature effects
F Almgren, L Wang
The Journal of geometric analysis 10, 1-100, 2000
802000
Estimates for the -Neumann problem and nonexistence of C2 Levi-flat hypersurfaces in
J Cao, MC Shaw, L Wang
Mathematische Zeitschrift 248, 183-221, 2004
772004
Elliptic equations with measurable coefficients in Reifenberg domains
SS Byun, L Wang
Advances in Mathematics 225 (5), 2648-2673, 2010
742010
Global bifurcation for a class of degenerate elliptic equations with variable exponents
YH Kim, L Wang, C Zhang
Journal of mathematical analysis and applications 371 (2), 624-637, 2010
682010
Parabolic equations in Reifenberg domains
SS Byun, L Wang
Archive for rational mechanics and analysis 176, 271-301, 2005
652005
Optimal regularity for the Poisson equation
L Wang, F Yao, S Zhou, H Jia
Proceedings of the American Mathematical Society 137 (6), 2037-2047, 2009
622009
Calderón–Zygmund theory for nonlinear elliptic problems with irregular obstacles
SS Byun, Y Cho, L Wang
Journal of functional analysis 263 (10), 3117-3143, 2012
572012
Regularity of harmonic maps
SYA Chang, L Wang, PC Yang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
561999
Parabolic equations in time dependent Reifenberg domains
SS Byun, L Wang
Advances in Mathematics 212 (2), 797-818, 2007
542007
The system can't perform the operation now. Try again later.
Articles 1–20